Symmetric spaces with invariant locally Hessian structures

Access this Article

Search this Article

Author(s)

Journal

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 29(3), 581-589, 1977

    The Mathematical Society of Japan

Cited by:  1

Codes

  • NII Article ID (NAID)
    130000825099
  • NII NACSIS-CAT ID (NCID)
    AA0070177X
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    0025-5645
  • NDL Article ID
    1833257
  • NDL Source Classification
    MA5(幾何学)
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z53-A209
  • Data Source
    CJPref  NDL  J-STAGE 
Page Top